# SDR I5PA2023050268801

- Difficulty date: May 2, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,776 hours, 26,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: NSN
- Condition: Seized
- Location: Lh Pack Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO. N/A (MX INSP) ESI - LH AIR CYCLE MACHINE INOP. REPLACED AIR CYCLE MACHINE PER AMM 21-51-03.
